| Model Number |
G45353 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.510(k): k171513.Investigation is still in progress.
Event or Problem Description
Description of event according to initial reporter.The guide polymer frayed in certain areas when the guide was used.The guide is therefore sheathed over 20 cm.A second device with same lot number was used to remedy the incident isolated incident, no clinical consequence for the patient.Patient outcome: no clinical consequence for the patient.
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).After investigation the event for this pr is no longer reportable.Summary of investigational findings: the guide polymer frayed in certain areas when the guide was used.The procedure was successfully completed with another device (same lot) with no adverse effects to the patient reported.The investigation is based on product evaluation of the returned device and the event description.The product evaluation of the returned device revealed that the wire was modified at the flexible tip.There was kinks 53.1cm and 92cm from the distal end.The coating was scraped off at the wire starting at 56cm and ends at 168cm from the distal end.It is assumed that no scrape off was present at the inspection, as specified in the ifu, prior to patient contact.How supplied in the ifu states: upon removal from package, inspect the product to ensure no damage has occurred.Do not use the device if damage has occurred.Precautions in the ifu states: altering the tip configuration of the wire guide may result in damage.Based on the limited information made available for us, it would be inappropriate to speculate on what have caused the experienced event, but e.G.Tortuous anatomy, incompatible or defect exchange device used or damages to the wire during e.G.Altering the tip figuration could cause or contribute to this kind of the event.There are adequate controls in place to ensure the device was manufactured to specifications.It was determined that because any discovered non-conformances were properly dispositioned before final release, there is objective evidence that the dhr was fully executed.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.No evidence to suggest that the product was not manufactured according to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.